# SDR AALA20001555

- Difficulty date: September 13, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: W
- Nature of condition: B, J
- Precautionary procedure: F, J, A

## Discrepancy

HNL - FLT 0162 - AFTER TAKEOFF DURING CLIMB-OUT PASSING 17,000 FEET, A LOUD BANG WAS HEARD WITH VIBRATION BEING NOTED AS WELL AS SMOKE AND FUMES IN CABIN.  NR 1 ENGINE FAILED.  ACCOMPLISHED FIRE/SEVERE DAMAGE CHECKLIST, DUMPED FUEL, AIR INTERRUPTED, AND LANDED HNL WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE.  ENGINE FAILURE UNDER INVESTIGATION.  (X)
